Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 30, Issue 4, 1994
Metadata
 

Erratum to 'Non-Hypoellipticity for Degenerate Elliptic Operators'
Yoshinori Morimoto
pp. 533–534
Abstract | Full-Text PDF (133 KB) | Metadata

Relational Limits in General Polymorphism
Ryu Hasegawa
pp. 535–576
Abstract

Cyclic Generalized Vectors for Algebras of Unbounded Operators
Atsushi Inoue and W. Karwowski
pp. 577–601
Abstract | Full-Text PDF (2386 KB) | Metadata

A Generalized Grothendieck-RIemann-Roch Theorem for Hirzebruch's χy-Characteristic and Ty-Characteristic
Shoji Yokura
pp. 603–610
Abstract | Full-Text PDF (709 KB) | Metadata

Remarks on the Bifurcation of Two Dimensional Capillary-Gravity Waves of Finite Depth
Hisashi Okamoto and Mayumi Shoji
pp. 611–640
Abstract | Full-Text PDF (2571 KB) | Metadata

On the Cones of α- and Generalized α-Positivity for Quantum Field Theories with Indefinite Metric
Gerald Hofmann
pp. 641–670
Abstract | Full-Text PDF (2387 KB) | Metadata

On the Irregularity of Special Non-Canonical Surfaces
Kazuhiro Konno
pp. 671–688
Abstract | Full-Text PDF (1810 KB) | Metadata

Rings of Fractions of B (H)
Yoshinobu Kato
pp. 689–693
Abstract | Full-Text PDF (488 KB) | Metadata